# SDR ABXA20141008333

- Difficulty date: October 8, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 56,527 hours, 42,209 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Splice Plate
- Part number: 313T338059
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON AT INBD LOWER BEAM HYD BAY DOOR AT AFT END STRUCTURE IS CRACKED ABOVE & BELOW THE BEAM.  R & R SPLICE PLATE IAW SRM 51-10-2.  CRACKED 2.O INCHES, PN 313T3380-59, PART NAME SPLICE PLATE, SN NSN, STRINGER & WS LOCATION 318.50 TO 318.50.  ACFT WAS GNDED.
